# SDR 98ZZZX1953

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AT
- Make and model: Boeing 727227
- Aircraft serial: 22003
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, THE RIGHT EMERGENCY EXIT CONTROL CIRCUIT BREAKER TRIPPED AND WOULD NOT RESET.  FUEL VALVE 'CLOSED', LAMPS WENT DIM THEN BRIGHT WHEN CIRCUIT BREAKER TRIPPED AGAIN.  FOUND WIRE SPLICE IN AFT AIRSTAIRS COMPARTMENT CHAFED AROUND AN ADEL CLAMP.  WIRE REPAIRED.
